Journal article icon

Journal article

Analytic Zariski structures and the Hrushovski construction

Abstract:
A set of axioms is presented defining an ‘analytic Zariski structure’, as a generalisation of Hrushovski and Zilber’s Zariski structures. Some consequences of the axioms are explored. A simple example of a structure constructed using Hrushovski’s method of free amalgamation is shown to be a non-trivial example of an analytic Zariski structure. A number of ‘quasi-analytic’ results are derived for this example e.g. analogues of Chow’s theorem and the proper mapping theorem.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.apal.2004.06.006

Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Mathematical Institute
Role:
Author
Publisher:
Elsevier B.V. Publisher's website
Journal:
Annals of Pure and Applied Logic Journal website
Volume:
132
Issue:
2–3
Pages:
127–180
Publication date:
2005-03-05
DOI:
ISSN:
0168-0072
URN:
uuid:b665dbb2-537b-4f9e-bed9-8588969a01f2
Local pid:
ora:8088

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP